# SDR DALA2020052102412

- Difficulty date: May 21, 2020
- Submitted: May 21, 2020
- Operation: Air carrier
- Aircraft: N989AT
- Make and model: Boeing 717-200
- Aircraft serial: 55152
- Aircraft time: 50,228 hours, 34,458 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE FOLLOWING EMERGENCY LIGHTS WERE FOUND TO BE INOPERATIVE DURING A SERVICE CHECK: - L1 & R1 EMERGENCY EXIT SIGNS, FAP PANEL EMERGENCY EXIT SIGN, AND THE CABIN OVERHEAD LIGHTS BETWEEN ROWS 24 THROUGH 29. MAINTENANCE REPLACED THE BATTERY PACKS B5-231, B5-118, AND B5-235 PER B717 AMM 33-51. OPERATIONAL CHECKS ARE NOW GOOD. (LP #7110689)
